# SDR DALA2018070504388

- Difficulty date: July 3, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 77,300 hours, 33,859 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Condition: Faulty
- Location: Elevator Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EXPERIENCED AN ELAC 1 FAULT WITH AN UNCOMMANDED AIRCRAFT ROLL, DISCONNECTED ELAC 1 PER QRH AND CONTINUED THE FLIGHT.  REPLACED ELAC 1.
